MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿; COUNTER, DIFFERENTIAL CELL
Model Number 657338
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd facscanto¿ that there was a wet car leak.The following information was provided by the initial reporter: wet cart leak and tube pressurization issue.Wet cart leak.Front right corner.The leak is not coming from the filters.Leak was not apparent from back door.No odor from leak.No issues when running manually wet cart leak.Front right corner.The leak is not coming from the filters.Leak was not apparent from back door.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary investigation summary: o scope of issue: the scope of issue is only limited to facscanto ivd 10 color configuration part # 657338, serial # (b)(6).O problem statement: customer reported complaint regarding a wet cart leak.O manufacturing defect trend: there are zero qns (quality notifications) related to the reported issue.Date range from (b)(6) 2021 to (b)(6) 2022.O complaint trend: there are (b)(4) complaints related to as report code - fluidic-leak.Then further filtered with as analysed code 1, as analysed code 2 and as analysed component, there are (b)(4) complaints:.Date range from (b)(6) 2021 to (b)(6) 2022.O manufacturing device history record (dhr) review: dhr part #657338 serial # (b)(6), file # (b)(4), was reviewed.The instrument met all the manufacturing specifications prior to release.O investigation result / analysis: the investigation was performed and based on the review of the complaint trend, defect trend, dhr, risk analysis and servicemax, the root cause of the wet cart leak was a dirty sip (sample injection probe) mechanism and broken connector.The customer reported a complaint regarding a wet cart leak.The customer tried replacing the bal seal with slight improvement.In an attempt to resolve the issue, the field service representative (fsr) replaced the quick connector and the seal bal and cleaned and lubricated the sip mechanism.After the repair activity, the instrument was tested and was functioning as expected.Although a leak was present, and no one was injured, users should wear proper ppe (personal protective equipment) while operating the instrument as stated in the¿bd facscanto¿ flow cytometer instructions for use (ifu), #23-14730-03 rev.01/vers.A, starting on page 147 in cleaning the surfaces.O service max review: review of related work order #: (b)(4), case # (b)(4) install date: (b)(6) 2015 defective part number: na work order notes: o subject / reported: wet cart leak and tube pressurization issue o problem description: wet cart leak.Front right corner.The leak is not coming from the filters.Leak was not apparent from back door.Tube pressurization occurs in carousel mode only.Customer has tried replacing bal seal with only slight improvement.They can have the canto run the tube by just trying the tube again.O work performed: quick connector replaced, taken from pm kit seal ball replaced cat 33304507, sip mechanism cleaned and lubricated, cs&t performance and 7 colors beads ran twice, all set ok.O cause: dirty sip mechanism and broken connector o solution: sip mechanism and quick connector replaced o returned sample evaluation: a return sample was not requested because the replaced parts are not returnable and were discarded.O risk analysis: risk management file part #338942ra, rev.09/vers.H, bd facscanto product family risk analysis was reviewed.No new hazards have been identified and the current mitigations are sufficient.Hazard(s) identified? yes no o id: 3.1.12 o hazard: potential leakage o cause: potential lack of workmanship during assembly o harmful effects: potential biohazard exposure o residual probability: 1 o residual severity: 4 o residual risk index: 4 o root cause: based on the investigation results the root cause of the wet cart leak was a dirty sip mechanism and broken connector.O conclusion: based on the investigation results, the root cause of the wet cart leak was a dirty sip mechanism and broken connector.In an attempt to resolve the issue, the field service representative (fsr) replaced the quick connector and the seal bal, and cleaned and lubricated the sip mechanism.After the repair activity, the instrument was tested and was functioning as expected.Noone was harmed or injured.O supporting document: n/a h3 other text : see h.10.
 
Event or Problem Description
It was reported that while using bd facscanto¿ that there was a wet car leak.The following information was provided by the initial reporter: wet cart leak and tube pressurization issue wet cart leak.Front right corner.The leak is not coming from the filters.Leak was not apparent from back door.No odor from leak.No issues when running manually wet cart leak.Front right corner.The leak is not coming from the filters.Leak was not apparent from back door.

Brand Name
BD FACSCANTO¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15536803
Report Number2916837-2022-00276
Device Sequence Number6243306
Product Code OYE
UDI-Device Identifier00382906573384
UDI-Public(01)00382906573384
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number657338
Device Catalogue Number657338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown